Ask a doctor

Bumps and Lumps from Juvederm After 10 Days?

I had Juvederm injection around upper mouth and after 10 days I still have lumps & bumps that are still pretty visable - is that a problem or will they still dissolve??

Doctor Answers (4)

Juvederm around the upper mouth

+1

You should return to your doctor 2 weeks after the injections for assessment.  Bruising may have caused the bumps and they will resolve.  If it is the Juvederm,  massage may smooth them.  If massage does not help, dissolving the filler or adding more may be necessary.  Please have your treatments with an experienced dermatologist or plastic surgeon. 


Toronto Dermatologist
5.0 out of 5 stars 16 reviews

Juvederm bumps and lumps?

+1
Juvederm when injected properly should not leave bumps and lumps. The good news is that Juvederm is a hyaluronic acid filler which is a substance naturally occurring in your body and will eventually be reabsorbed. You may try some light massage to the areas however at this stage in the post operative phase it may not be helpful. If the problem continues I would suggest seeing your physician who treated you and ask about possible hyaluronidase injections to speed the process along. Know that time is on your side and it will eventually dissolve. Wishing you a quick resolution and best regards!

Michael Elam, MD
Orange County Facial Plastic Surgeon
5.0 out of 5 stars 130 reviews

Bumps and Lumps from Juvederm after 10 days?

+1

 Hello

You may want to wait another 1-2 weeks to see if there is improvement secondary to a reduction in swelling.  If you look the same at 4 weeks as you did at 2 weeks post injection, you can either try and add more filler to blend the area or try and dissolve the "bump."

Michael Kulick, MD
San Francisco Plastic Surgeon
2.5 out of 5 stars 3 reviews

Juvederm

+1

Juvederm  can cause lumps if it is not evenly distributed or massaged.  Massage will help alleviate the lumps or bumps. However at 10 days this may not be possible. If massage does not work, sometimes Hyaluronidase can be injected to dissolve the product.

Steven Wallach, MD
Manhattan Plastic Surgeon
4.5 out of 5 stars 17 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.